MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DIST TIB ANTLAT R NRW 12H STE; PLATE, FIXATION, BONE

ZIMMER BIOMET, INC. DIST TIB ANTLAT R NRW 12H STE; PLATE, FIXATION, BONE
Catalog Number 856202012
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during an incoming inspection that the sterile package was not vacuum sealed.Additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: japan.Dist tib antlat r nrw 12h ste cat#856202012 lot#475930 ; qty: 3 total.Lock dist tib med lt 9h ste cat# 856211009 lot# 762010 qty: 3 total.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-02520, 0001825034-2022-02521, 0001825034-2022-02522, 0001825034-2022-02523, 0001825034-2022-02524.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10 no product failure was found as the products are within specifications.No further investigation or action is required after review.This complaint cannot be confirmed as the product was found to be conforming.Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
DIST TIB ANTLAT R NRW 12H STE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15836529
Report Number0001825034-2022-02519
Device Sequence Number5200342
Product Code HRS
UDI-Device Identifier00887868449659
UDI-Public(01)00887868449659(17)321006(10)475930
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number856202012
Device Lot Number475930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown